# SDR CA000606032

- Difficulty date: May 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 7,819 hours
- Engine: Pwa PT6A135
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 4028800
- Condition: Cracked
- Location: Reinforcemnt Rib
- Part time: 79,530 hours
- Component: Main Landing Gea
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A CRACK WAS FOUND ON THE AFT RIGHT MAIN LANDING GEAR TRUNNION ASSEMBLY.  THE CRACK WAS FOUND TO BE ON THE UPPER REINFORCEMENT RIB.  THE PART WAS REPLACED WITH NEW.
